Blank Cover Image
所蔵情報QRコード

Journal of quantum nonlinear phenomena

資料種別:
雑誌
背文字タイトル:
Journal of Quantum Nonlinear Phenomena
出版情報:
[Commack, N.Y.] : Nova Science Publishers, 1992-
形態:
v. ; 28 cm
巻次年月次:
Vol. 1, no. 1 (1992)-
ISSN:
10627944
書誌ID:
AA10900921
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Springer International

Springer-Verlag

American Institute of Physics

American Institute of Physics

International Federation of Nonlinear Analysts

World Federation Publishers

4 雑誌 Nonlinearity

Institute of Physics (Great Britain), London Mathematical Society

Institute of Physics and the London Mathematical Society

Peřina, Jan, 1936-

Kluwer Academic Publishers

Kluwer Academic Publishers

Peřina, Jan, 1936-

D. Reidel, Distributed in the U.S.A. and Canada by Kluwer Academic

International Federation of Nonlinear Analysts

Carfax

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12